Acta Mathematica

, Volume 116, Issue 1, pp 1–111

Discrete series for semisimple Lie groups. II

Explicit determination of the characters
  • Harish-Chandra
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    Borel, A. &Harish-Chandra, Arithmetic subgroups of algebraic groups.Ann. of Math., 75 (1962), 485–535.CrossRefMathSciNetGoogle Scholar
  2. [2].
    Bruhat, F., Sur les représentations induites des groupes de Lie.Bull. Soc. Math. France, 84 (1956), 97–205.MATHMathSciNetGoogle Scholar
  3. [3].
    Gindikin, S. G. &Karpelevič, F. I., Plancherel measure of Riemannian symmetric spaces of nonpositive curvature.Soviet Math., 3 (1962), 962–965.Google Scholar
  4. [4].
    Harish-Chandra, (a) Representations of a semisimple Lie group on a Banach space, I.Trans. Amer. Math. Soc., 75 (1953), 185–243.CrossRefMathSciNetMATHGoogle Scholar
  5. [5].
    — (b) Representations of semisimple Lie groups, III.Trans. Amer. Math. Soc., 76 (1954), 234–253.CrossRefMathSciNetGoogle Scholar
  6. [6].
    — (c) Representations of semisimple Lie groups, V.Amer. J. Math., 78 (1956), 1–41.MathSciNetMATHGoogle Scholar
  7. [7].
    — (d) Representations of semisimple Lie groups, VI.Amer. J. Math., 78 (1956), 564–628.MathSciNetMATHGoogle Scholar
  8. [8].
    — (e) The characters of semisimple Lie groups.Trans. Amer. Math. Soc., 83 (1956), 98–163.CrossRefMathSciNetMATHGoogle Scholar
  9. [9].
    — (f) Differential operators on a semisimple Lie algebra.Amer. J. Math., 79 (1957), 87–120.MathSciNetMATHGoogle Scholar
  10. [10].
    — (g) Fourier transforms on a semisimple Lie algebra, I.Amer. J. Math., 79 (1957), 193–257.MathSciNetMATHGoogle Scholar
  11. [11].
    — (h) Fourier transforms on a semisimple Lie algebra, II.Amer. J. Math., 79 (1957), 653–686.MathSciNetMATHGoogle Scholar
  12. [12].
    — (i) A formula for semisimple Lie groups.Amer. J. Math., 79 (1957), 733–760.MathSciNetMATHGoogle Scholar
  13. [13].
    — (j) Spherical functions on a semisimple Lie group, I.Amer. J. Math., 80 (1958), 241–310.MathSciNetGoogle Scholar
  14. [14].
    — (k) Spherical functions on a semisimple Lie group, II.Amer. J. Math., 80 (1958), 553–613.MathSciNetGoogle Scholar
  15. [15].
    — (l) Invariant eigendistributions on semisimple Lie groups.Bull. Amer. Math. Soc., 69 (1963), 117–123.MathSciNetMATHGoogle Scholar
  16. [16].
    — (m) Invariant distributions on Lie algebras.Amer. J. Math., 86 (1964), 271–309.MathSciNetMATHGoogle Scholar
  17. [17].
    — (n) Some results on an invariant integral on a semisimple Lie algebra.Ann. of Math., 80 (1964), 551–593.CrossRefMathSciNetGoogle Scholar
  18. [18].
    — (o) Invariant eigendistributions on a semisimple Lie group.Trans. Amer. Math. Soc., 119 (1965), 457–508.CrossRefMathSciNetMATHGoogle Scholar
  19. [19].
    — (p) Discrete series for semisimple Lie groups, I.Acta Math., 113 (1965), 241–318.CrossRefMathSciNetMATHGoogle Scholar
  20. [20].
    — (q) Two theorems on semisimple Lie groups.Ann. of Math., 83 (1966), 74–128.CrossRefMathSciNetGoogle Scholar
  21. [5].
    Helgason, S., (a)Differential geometry and symmetric spaces. Academic Press, New York, 1962.MATHGoogle Scholar
  22. [5a].
    —, (b) Fundamental solutions of invariant differential operators on symmetric spaces.Amer. J. Math., 86 (1964), 565–601.MATHMathSciNetGoogle Scholar
  23. [6].
    Langlands, R. P., The dimension of spaces of automorphic forms.Amer. J. Math., 85 (1963), 99–125.MATHMathSciNetGoogle Scholar
  24. [7].
    Mackey, G. W., Infinite-dimensional group representations.Bull. Amer. Math. Soc., 69 (1963), 628–686.MATHMathSciNetCrossRefGoogle Scholar
  25. [8].
    Segal, I. E., Hypermaximality of certain operators on Lie groups.Proc. Amer. Math. Soc., 3 (1952), 13–15.CrossRefMATHMathSciNetGoogle Scholar
  26. [9].
    Selberg, A., Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series.J. Indian Math. Soc., 20 (1956), 47–87.MATHMathSciNetGoogle Scholar
  27. [10].
    Weyl, H., Theorie der Darstellung kontinuierlicher halbeinfacher Gruppen durch lineare Transformationen, III.Math. Z., 24 (1926), 377–395.CrossRefMathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksells Boktryckeri AB 1966

Authors and Affiliations

  • Harish-Chandra
    • 1
  1. 1.The Institute for Advanced StudyPrincetonUSA

Personalised recommendations